# SDR WAIA2013F00092

- Difficulty date: February 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N287MC
- Make and model: Cessna 650
- Aircraft serial: 6507096
- Aircraft time: 5,335 hours, 4,317 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 497D10015
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FLIGHT CREW ADVISED MX THAT THE HORIZONTAL STABILIZER TRIM ACTUATOR FAILED THE "BACK DRIVE" TEST.  MX TROUBLESHOT THE DISCREPANCY AND INSTALLED AN OVERHAULED HORIZONTAL STABILIZER ACTUATOR IAW MM 27-40-01; PERFORMED LEAK AND OP'S CHECK WITH NO DEFECTS NOTED.  ACFT THEN PERFORMED AN OPS CHECK FLIGHT WITH NO DEFECTS NOTED.  ACFT WAS THEN RETURNED BACK TO SERVICE.
